# SDR WX0A2022061574114

- Difficulty date: June 14, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N232NV
- Make and model: Airbus A320-214
- Aircraft serial: 1210
- Aircraft time: 57,824 hours, 31,132 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 857795
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

FOUND EPSU AT 12WL TO HAVE BATTERY FAULT. / REMOVED AND REPLACED EPSU BATTERY AT 12WL IAW AMM 33-51-38. OPS CHECK GOOD."
